×

Pseudo-Petrie operators on Grünbaum polyhedra. (English) Zbl 1023.52002

Summary: It is introduced and studied the pseudo-Petrie operator, its properties, and the semi-regular polyhedra it produces. As a consequence, we obtain the 48th Grünbaum polyhedron as the pseudo-Petrie polyhedron of one of the 47 Grünbaum polyhedra.

MSC:

52B10 Three-dimensional polytopes
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] COXETER H. S. M.: Regular Polytopes. Dover Publications, New York, 1973. · Zbl 0031.06502
[2] DRESS A.: A combinatorial theory of Gruenbaum’s new regular polyhedra. Aequationes Math. 29 (1985), 222-243. · Zbl 0588.51022 · doi:10.1007/BF02189831
[3] GRUNBAUM B.: Regular polyhedra - old and new. Aequationes Math. 16 (1977), 1-20.
[4] McMULLEN P.-SCHULTE E.: Constructions for regular polytopes. J. Combin. Theory Ser. A 53 (1990), 1-28. · Zbl 0689.51009 · doi:10.1016/0097-3165(90)90017-Q
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.